What is the treatment for fentanyl overdose?

Support breathing! First support breathing by ventilation with a bag/mask or breathing tube. The main problem with fentanyl overdose is that the patient will stop breathing. An IV should be started. Fluids should be given to support the blood pressure. If necessary, Naloxone (narcan) should be given to reverse the effects of the fentanyl. The treatment is the same for any type of narcotic overdose.

Related Questions

What happens if a victim with a fentanyl overdose is apneic with a pulse what will the EKG show then?

Depends. On what point the person is found. Initially, there will be a heartbeat. With prolonged apnea then arrhythmia will begin pores sing to asystole (flatline). Read more...
Could vary. A patient who is completely apneic from narcotic overdose will dies very soon unless something is done to reverse the overdose and support breathing. EKG will show arrhythmia (PVC's, bradycardia) and then when hypoxia is prolonged long enough the heart will stop. Read more...
Apnea from. Fentanyl occurs frequently, nothing bad will happen as long as not prolonged, solution could be as simple to ask patient to take a breath. Read more...